MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS REDUCED AORTIC VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number R5-032
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition not presently known.
 
Event or Problem Description
A carbomedics reduced aortic valve was reportedly "used" but not implanted.The event is being reported in a conservative manner due to unknown relationship to the device and unknown patient impact.
 
Event or Problem Description
A carbomedics reduced r5-023 was "not implanted" in a patient.The site confirmed that the package was opened, but that it was not used and was thrown away.There was no patient involvement, and no event has been identified.
 
Additional Manufacturer Narrative
It was reported that the device was discarded without being implanted.There was no patient impact or identified device issue.The event is deemed not valve related, and no further investigation is required.

Brand Name
CARBOMEDICS REDUCED AORTIC VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key8368705
Report Number3005687633-2019-00148
Device Sequence Number11167957
Product Code LWQ
UDI-Device Identifier08022057012784
UDI-Public(01)08022057012784(240)R5-023(17)221231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberR5-032
Device Catalogue NumberR5-032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;